# SDR IPXA13677580

- Difficulty date: March 21, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Fwd Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FL 300 FWD CARGO DOOR EICAS MESSAGE.  PERFORMED CHECKLIST AND PROCEDURES.  ACFT DIVERTED. OPEN
